# SDR SWAA2020112732166

- Difficulty date: November 23, 2020
- Submitted: November 28, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 70,600 hours, 42,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT R1 DOOR IS CRACKED & BROKEN.  REPLACED R1 DOOR EMERGENCY EXIT SIGN, REF AMM 33-51-01.
